# SDR AALA20050439

- Difficulty date: July 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: P4010049
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 20D AND BACK INOPERATIVE.  FOUND WIRE SHORTED AT 280.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT LIGHTS AT SEAT 20D AND BACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
